Theoretical Economics Letters

Vol.3 No.3(2013), Paper ID 32955, 5 pages

DOI:10.4236/tel.2013.33032

 

On the Internal Consistency of the Black-Scholes Option Pricing Model

 

Jeremy Berkowitz

 

Department of Finance, Bauer College of Business, University of Houston, Houston, USA

 

Copyright © 2013 Jeremy Berkowitz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Berkowitz, J. (2013) On the Internal Consistency of the Black-Scholes Option Pricing Model. Theoretical Economics Letters, 3, 191-195. doi: 10.4236/tel.2013.33032.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.